# SDR ZW0A0100307

- Difficulty date: April 10, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOOR TRACK NUMBER 5, RBL 54, STA 275 TO 294 AND 313 TO 332.  REMOVED CORRODED SECTION OF TRACK FROM FWD END, STA 212 TO STA 341, AND REPLACED SECTION PER SRM 53-05, FIG 4F WITH SPLICE AT STA 341.  SURFACE TREATMENT APPLIED PER SRM 51-10-3.
